Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

More about four biquadrates equal one biquadrate
HTML articles powered by AMS MathViewer

by Kermit Rose and Simcha Brudno PDF
Math. Comp. 27 (1973), 491-494 Request permission

Abstract:

A computer-generated table of the first 82 numerical solutions of ${A^4} + {B^4} + {C^4} + {D^4} = {E^4}$ is presented. Some regularities are noted.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65A05, 10-04
  • Retrieve articles in all journals with MSC: 65A05, 10-04
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Math. Comp. 27 (1973), 491-494
  • MSC: Primary 65A05; Secondary 10-04
  • DOI: https://doi.org/10.1090/S0025-5718-1973-0329184-2
  • MathSciNet review: 0329184